# SDR CALA2018122872658

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112300300
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT CABIN AFT SHEAR PLATE SUPPORT HAS CORROSION ON LOWER SUR FACE BETWEEN FR 69-70 - EA 5346-01001 REV B OPS 007 - GENERATED BY V077960 AT HAECO LCQ PER N/R 9295327 REMOVED AND REPLACED SHEAR PLATE SUPPORT IN AFT CABIN R/H SIDE FR69-70 IAW A320 SRM 51-42-11-001 PAR 2.E AND F. WORK ACCOMPLISH ED BY TECH V901087 AND INSP BY LC-99. ADD EMP:V907567
